# SDR UALA2010090903335

- Difficulty date: September 9, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 76,010 hours, 12,330 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM LT STABILIZER AREA RUNNING DOWN BELLY OF AIRCRAFT.  LEAK APPEARS TO BE FROM A RUDDER AUTOPILOT SERVO. FOUND LEFT RUDDER RATIO CHANGER LEAKING AT SUPPLY AND RETURN B-NUTS. CHANGED OUT BOTH O RINGS NO LEAKS NOTED DURING OPS CHECK.
